Volume 5, issue 4 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
A categorification for the chromatic polynomial

Laure Helme-Guizon and Yongwu Rong

Algebraic & Geometric Topology 5 (2005) 1365–1388
Bibliography
1 D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
2 M Chmutov, S Chmutov, Y Rong, Knight move in chromatic cohomology, European J. Combin. 29 (2008) 311 MR2368638
3 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
4 L Helme-Guizon, Y Rong, Graph homologies from arbitrary algebras arXiv:math.QA/0506023
5 L Helme-Guizon, J H Przytycki, Y Rong, Torsion in graph homology, Fund. Math. 190 (2006) 139 MR2232857
6 E F Jasso-Hernandez, Y Rong, A categorification for the Tutte polynomial, Algebr. Geom. Topol. 6 (2006) 2031 MR2263058
7 M Khovanov, L Rozansky, Matrix factorizations and link homology, Fund. Math. 199 (2008) 1 MR2391017
8 M Khovanov, L Rozansky, Matrix factorizations and link homology II, Geom. Topol. 12 (2008) 1387 MR2421131
9 E Lee, The support of the Khovanov's invariants for alternating knots arXiv:math.GT/0201105
10 J R Munkres, Elements of algebraic topology, Addison-Wesley Publishing Company (1984) MR755006
11 M Stošić, Categorification of the dichromatic polynomial for graphs, J. Knot Theory Ramifications 17 (2008) 31 MR2395978
12 M Stošić, New categorifications of the chromatic and dichromatic polynomials for graphs, Fund. Math. 190 (2006) 231 MR2232861
13 O Viro, Remarks on the definition of Khovanov homology arXiv:math.GT/0202199